# SDR SIMA2011313005

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 25,498 hours, 22,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 663681317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE MOST AFT AISLE LIGHT STRIP AND LEFT FORWARD EXTERIOR FUSELAGE EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EXTERNAL EMERGENCY LEFT LIGHT IAW AMM REFERENCE 33-50-10.  REMOVED AND REPLACED THE FLOOR PROXIMITY STRIP LIGHT IAW AMM REFERENCE 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
